# SDR YENA20091015140

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 858 hours, 481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 12 JFK-SYR, DURING APPROACH GOT A "LG LEVER DISAG" EICAS MESSAGE AND INDICATED THE RIGHT GEAR WAS UP WITH OTHER GEARS INDICATING DOWN.  HOWEVER WHILE PERFORMING LANDING GEAR ABNORMAL EXTENSION CHECKLIST, PRIOR TO USING ELECTRICAL OVERRIDE SWITCH, GEAR EXTENDED AND REMAINED DOWN AND LOCKED AND PERFORMED A NORMAL LANDING.  PERFORMED TSI PROCEDURES.  LUBED RT MAIN GEAR REF AMM 32-00-03-600-803.  PERFORMED OPS TEST OF LANDING GEAR SYS.  CYCLED GEARS SEVERAL TIMES.  NO FAULTS FOUND.
